MAUDE Adverse Event Report: COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON

COVIDIEN 1ML TB SYR 25G X 5/8 DETACH RP; SYRINGE, PISTON
Model Number 8881501160
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the syringes are leaking at the base of the hub.There was no harm to the patient or staff.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Samples were not received for the investigation however two photos were provided.In the first photograph, the cap to the plastic sleeve that encases the syringe can be observed.In the photograph, the syringe is indicated to have been manufactured from lot 908444x and is identified as a 1 ml syringe with a 25g x 5/8¿ needle.In the second photograph provided, the top half of a syringe (unknown nominal capacity) with attached needle is shown.The is an arrow that points to where the hub of the needle attaches to the tip of the syringe and is labeled as ¿leaks¿.Without a representative sample(s) being provided, a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.In addition, without sample, a root cause cannot be determined at this time.If a sample is received at a later date, the complaint will be reopened and the investigation will be updated as needed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
1ML TB SYR 25G X 5/8 DETACH RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key8802151
Report Number1915484-2019-01063
Device Sequence Number327592
Product Code FMF
UDI-Device Identifier20884521013954
UDI-Public20884521013954
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881501160
Device Catalogue Number8881501160
Device Lot Number908444X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/16/2019
Supplement Date Received by Manufacturer07/16/2019
Initial Report FDA Received Date07/18/2019
Supplement Report FDA Received Date10/17/2019
Patient Sequence Number1